MAUDE Adverse Event Report: ALLIED HEALTHCARE PRODUCTS, INC. AHP300

ALLIED HEALTHCARE PRODUCTS, INC. AHP300
Model Number AHP300Y
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have become aware of an incident involving the ahp300-y.The ventilator was placed on the patient with no problem.The ahp300 sounded a critical battery alarm which they then plugged the unit into ac (115 volt) on the ambulance.The alarm kept sounding but the unit kept performing.The paramedic didn't think the ahp300 would continue running after being removed from the ac line in the ambulance, so the hospital was notified to have a portable ventilator ready for transfer when they arrived.The device has been sent back to the manufacturer and is currently being investigated.
 
Event or Problem Description
The paramedics were at the hospital to do a transport, they placed the patient on the ahp300 with no problem.When they got the patient into the ambulance and started driving the ahp300 sounded a critical battery alarm.When the alarm sounded, they plugged the unit into ac (115 volt) on the ambulance and the alarm kept sounding but the unit kept performing.They had notified the hospital they were enroute and to have a portable ventilator ready for transfer when they arrived as she didn't think the ahp300 would continue running after being removed from the ac line in the ambulance.

Brand Name
AHP300
Common Device Name
AHP300
Manufacturer (Section D)
ALLIED HEALTHCARE PRODUCTS, INC.
1720 sublette ave
st. louis MO 63110
Manufacturer Contact
nicole szakats
1720 sublette ave
st. louis 63110
3147712400
MDR Report Key14323798
Report Number1924066-2022-00002
Device Sequence Number20138525
Product Code BTL
UDI-Device Identifier00026072000175
UDI-Public00026072000175
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K132021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAHP300Y
Device Catalogue NumberAHP300-Y
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown